Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Anemia & Neuropathy
Oct 8, 2004

my current HIV regimen for the last three months includes: Timpranavir, Norvir, Kaletra,Combivir,Fuzeon & Foscarnet. I am also on triple anti fungal therapy for aspergilius in sinus. Ambisome, Cancidas(both IV) and voriconosol/Vfend oral. Over the past three months my viral load dropped from 20,000 to undetectable and my T cells cilmbed from three to 50. But, I have increased neuropathy in my feet and have anemia despite using procrit once a week. Any thoughts on which drugs are responsible for the Neuropathy and anemia??? Any feedback will be very welcome. thanks

Response from Dr. Henry

That is a tough question given the complexity of your regimen and situation. Anemia can aggravate some of the symptoms of neuropathy in my experience. Swelling and paresthesias can mimic neuropathy and can be aggraveted by Procrit. Epivir can cause a peripheral neuropathy. I careful neurologic exam by a neurologist can sometimes help pin down the most likely cause. KH



Previous
Blip as precursor?
Next
dreams and hiv

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement